Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 3

All articles in this issue are freely accessible.

On the Weyl tensor of a self-dual complex 4-manifold
Florin Alexandru Belgun.
Trans. Amer. Math. Soc. 356 (2004), 853-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984459
Hilbert spaces of Dirichlet series and their multipliers
John E. McCarthy.
Trans. Amer. Math. Soc. 356 (2004), 881-893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1984460
Symplectic semifield planes and $\mathbb Z_{4}$–linear codes
William M. Kantor and Michael E. Williams.
Trans. Amer. Math. Soc. 356 (2004), 895-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984461
Low-degree points on Hurwitz-Klein curves
Pavlos Tzermias.
Trans. Amer. Math. Soc. 356 (2004), 939-951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984462
Analytic order of singular and critical points
Eugenii Shustin.
Trans. Amer. Math. Soc. 356 (2004), 953-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984463
Smooth solutions to a class of free boundary parabolic problems
Olivier Baconneau and Alessandra Lunardi.
Trans. Amer. Math. Soc. 356 (2004), 987-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984464
The 2-twist-spun trefoil has the triple point number four
Shin Satoh and Akiko Shima.
Trans. Amer. Math. Soc. 356 (2004), 1007-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984465
Extensions contained in ideals
Dan Kucerovsky.
Trans. Amer. Math. Soc. 356 (2004), 1025-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984466
Semilinear parabolic equations involving measures and low regularity data
H. Amann and P. Quittner.
Trans. Amer. Math. Soc. 356 (2004), 1045-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984467
A Capelli Harish-Chandra homomorphism
Tomasz Przebinda.
Trans. Amer. Math. Soc. 356 (2004), 1121-1154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1984468
Character degree graphs and normal subgroups
I. M. Isaacs.
Trans. Amer. Math. Soc. 356 (2004), 1155-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021616
Complete hyperelliptic integrals of the first kind and their non-oscillation
Lubomir Gavrilov and Iliya D. Iliev.
Trans. Amer. Math. Soc. 356 (2004), 1185-1207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021617
How to do a $p$-descent on an elliptic curve
Edward F. Schaefer and Michael Stoll.
Trans. Amer. Math. Soc. 356 (2004), 1209-1231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021618
Universal covers for Hausdorff limits of noncompact spaces
Christina Sormani and Guofang Wei.
Trans. Amer. Math. Soc. 356 (2004), 1233-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2021619